Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    18
  • comments
    23
  • views
    13946

Day 3- 20Mg--> ?nausea

leopard1

510 views

So i've been super nauseas all day, i've only been able to tolerate toast, crackers, and some water. i'm guessing it's the tane because i do have a really sensitive GI system. i've gotten sick w/ antibiotics and other meds before, so i hope this will pass soon or become more manageable because i don't think i can live on toast for the next few months, lol. OR it could be this GI bug that is going around lately, but more likely accutane i think. i'm just not sure if only 3 days of meds could make me nauseas

anyone else have issues w/ nausea?? when did it go away?

skin- a few like 4-5 new small whiteheads surfaced on chin and L cheek but i think it may be too early for an IB. I still have these 2 large red lumps on my L cheekbone and Left lower cheek, they've been there for a week already. they have slight whiteheads and i'm trying my hardest not to pop, ughh, but they keep growing, i want them gone.

side effects- just ? this nausea. i've been prepping w/ aquaphor on my lips but they aren't really dry. my face isn't either, i'm still using DKR cleanser and moisturizer for now until it gets dry.

days seem to be going by SLOW, c'mon now.



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×